Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Typhoid in a 10 yrs old girl. need your help

My daughter,aged10, was in hosp. with typhoid(10 days). she was discharged on the 10th of March. Yesterday we were called to the hospital for the last IV antibiotic, which was given without any antacid cover. Today we were to start on a 5 day course of the oral antibiotic, which I was unable to give as she is vomiting and having loose stools from morning. She has vomited the apple piece as soon as it was given in at 10am today and also the rice(4 Tsp) given at 1pm. Please advise. Should I take her back to the hospital. I think it is the antibiotic which has caused the hyperacidity and so have hesitated to go back to the hospital. Please help.
Asked On : Sat, 12 Mar 2011
Answers:  4 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
typhoid will be cure in homoeopathy.
ars.Iod.-30 T.D.S.
Answered: Sat, 12 Mar 2011
I find this answer helpful
  Anonymous's Response
It is possible that due to antibiotic induced gastritis she might be suffering from vomiting and nausea.You can give her arsenicum album 30 everytime before she eats or drink for 1-2 days and if it is cured you will not have to go to hospital.

Hope your daughter gets well soon ,
dr jignesh
Answered: Sat, 12 Mar 2011
  User's Response
I am 27 years old recentlymarried female. I was suffering from fever for last couple of days. Having been done the all blood test (widel test) and X-ray I knew that I am suffering from typhoid and sinusities. kindly tell me what should I eat in typhoid and sinusities.
Answered: Mon, 11 Apr 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing healthcaremagic.See in typhoid there is swelling inside intestine,apart from this due poor oral intake this kind of problem arises.In case of IV antibiotics there is no need for antacid along with it.If your child is continuously vomiting and not able to any drugs you should talk to your doctor.As complete course of antibiotic is must to prevent recurrence of infection.Give her liquids in between and light diet to it.
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor